# SDR CALA2017111704082

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 81,080 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: DL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR  AFT EXIT SIGN HAD THREE LAMPS INOPERATIVE.  REPLACED THE LAMPS AND OPS TESTED NORMAL IAW AMM 33-51-00-710-801, REV 81.
